By tommyj7 Latest Reply 2014-09-01 09:55:32 -0500
Started 2014-08-26 19:40:39 -0500

has anyone had or have mood swings while using insulin

5 replies

IronOre 2014-09-01 09:55:32 -0500 Report

I think everybody who is on insulin has had moods swings at one time or another.
For me the moods swings are the worse when my BS is low.

tommyj7 2014-08-27 15:32:23 -0500 Report

thank you all for your reply, the moods I get into are when I think about how, why I , am using insulin , I had a foot surgey resulting from an infection that spread, thank god that my doc opted to remove the bone from my big toe and not the toe, or worse , the foot,i had antibiotic beads put in where the bone was and saved the toe,my balance is off but I got 10 toes still,the infection went bad because my sugar was off the wall and I fought like hell, to stay off insulin for yrs because my job was insulin , needle not friendly, cdl driver, federal law, etc, so ,with my balance being off and shotting insulin, put an end to my driving career, I guess I beat myself up because I allowed myself to get to this point, but on a good note, my sugar has been beeb between 104-115, im on the right track

Robbie - 24474
Robbie - 24474 2014-08-27 14:37:49 -0500 Report

Yeah, I have to agree with the others here. My wife would probably say I am one moody S.O.B. at times. However, it is not a side-effect of the insulin. It is more an external symptom of changes in blood-glucose. Everyone is a little different. Irritability, stubbornness and mild depression seem to accompany hypoglycemic episodes. Hyperglycemic episodes seem to be more about being ticked-off for allowing myself to get that high and the resulting foul mood.

wraithmb 2014-08-27 08:31:36 -0500 Report

I've got the same opinion as gabby, just I get Irritable when my sugars get too low, and more depressed/lazy when they're high.

GabbyPA 2014-08-27 07:43:41 -0500 Report

My mood swings usually come from my sugar swings. I have never thought of it being my insulin. When I run high, I can become quite the Mrs. Hyde, unfortunately.

Next Discussion: Help »